The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 835-837.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706214

Digital Object Identifier
doi:10.1214/aoms/1177706214

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 30 (1959), no. 3, 835--837. doi:10.1214/aoms/1177706214. https://projecteuclid.org/euclid.aoms/1177706214


Export citation